Hi and welcome! Your sick sinus syndrome could be from the subs, but could also be from a variety of other causes including congenital. The thing is, why are you still on subs after 5 years? Where is the prescribing doctor and why aren't you tapering this very large dose? That's the first thing you should address, I agree that this large dose of a very strong opiate is not doing your heart any good. As far as the Xanax, this med will definitely slow your heart rate and should be used in small, .5mg doses only when needed.
There are supplements you can take, collectively known as the Thomas recipe, but its not a cure. At some point you need to face the withdrawal. What was your original drug of choice?
Subs are so strong and the half life so long that getting off of 16mg/day is going to be a daunting task. This site can't allow posting of taper schedules but if you pm me, I can help you with your research. This is defiantly doable but you need a plan. I was on subs for 2 years and have been off of them for about 3 months. I tapered over a period of 6 months. While supplements may have helped some people, I found them to be of limited benefit. Your Xanax can help with sleep, insomnia being an almost universal symptom and one of the hardest to deal with. It's hard to fight the fight when you've slept 4 hours in four days. I'm curious about your Xanax and Suboxone. Are they prescribed by the same doc? Xanax is usually contraindicated when using Subs. It can be dangerous but this is usually a problem for IV users.
I try to be as positive and encouraging as possible when talking about getting clean. It's simply worth whatever you have to deal with to get it. With that said, there's no easy way out here. It's going to be a fight.
I'd echo everything that MSDelight said & asked. I'd also add that increasing your dose of Subs will not result in less anxiety or more euphoria (there's a ceiling dose & you're past it). However, it will most likely exacerbate some of the nasty side effects that folks experience @ high doses of Subs.
I'd also echo pillguy's question about the Xanax. It's contra-indicated with subs. Did you know that people who take Xanax regularly often experience 'rebound' anxiety & need to up their dose or add in other kinds of benzos? Xanax are highly addictive & the hardest Benzo to come off of.
If you'd like to get off the Subs & the Xanax, you can do it but I'd suggest that you find a responsible Dr. who understands addiction & detox who can help put together a plan with you & monitor your progress. The folks on this forum would be happy to help support you in your journey.
We're here :)